Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Recurrent White granules on throat with pain. Took azithro. Suggestion?

im having feeble white granules on throat with constant slight pain on right side of throat just below ear.i took azithro but seems like its recurrent long year back i had this problem now again ..what do u suggest..i have undergone symptomatic treatment took an antiallergic plus antaacid as i had diz problem too..plz suggest
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response

Welcome in H.C.M.

After reading your complaints regarding throat problem, and analysing the symptoms and after co-relating these with possible pathological process it appears as you are having chronic tonsillitis. The white particle which you get are being discharged from your tonsils and these are formed by organised pus in follicles of tonsils.

Once tonsils starts giving out these type of paticles than usually conservative treatment fails to cure it and operation of tonsils becomes the choice of treatment.

You may consult your ENT doctor for examination and necessary investigations for plan of treatment. If your doctor too sugest for operation than do follow that as to avoid complications.

Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor